Perfect monoids revisited.
Semigroup forum, Tome 53 (1996) no. 2, pp. 225-229
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
projective covers, strongly flat right acts, ascending chain condition, cyclic subacts, collapsible submonoids, projective generators
@article{SF_1996__53_2_135487,
author = {M. Kilp},
title = {Perfect monoids revisited.},
journal = {Semigroup forum},
pages = {225--229},
year = {1996},
volume = {53},
number = {2},
zbl = {0865.20053},
url = {http://geodesic.mathdoc.fr/item/SF_1996__53_2_135487/}
}
M. Kilp. Perfect monoids revisited.. Semigroup forum, Tome 53 (1996) no. 2, pp. 225-229. http://geodesic.mathdoc.fr/item/SF_1996__53_2_135487/